# SDR 5APR577Y47

- Difficulty date: November 25, 2010
- Submitted: November 29, 2010
- Operation: General aviation
- Filed by: Atlas Aircraft Center Inc, repair station 5APR577Y
- Aircraft: N794AF
- Make and model: Pilats PC1247
- Aircraft serial: 794
- Aircraft time: 2,812 hours, 2,722 cycles
- Engine: Pwa PT6A67B
- Engine time: 2,812 hours, 2,722 cycles
- Propeller: Mtprop MTV271
- System (JASC): 6122 · Propeller Governor
- Part: Governor
- Part number: 9682013160
- Part serial: 14928968
- Condition: Contaminated
- Location: Propeller
- Part time: 2,812 hours, 2,722 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(5APR) PILOT REPORTS: INTERMITTENT PROPELLER TONE CHANGE IN CRUISE, NP INDICATION DROP INTO THE 700'S (RPM'S) ALL OTHER INDICATIONS NORMAL. VISUALLY INSPECTED THE BETA RING AND CABLE. CLEANED AND DRIED ELECTRICAL CONNECTION AT THE CSU (PROPELLER GOVERNOR)FOR THE PROPELLER SPEED INDICATION. NO DEFECTS NOTED. ENGINE RAN BY THE CREW WITH NO DEFECTS NOTED. THE PN FOR THE PROPELLER GOVERNOR IS 968.20.13.160 AND THE OTHER GOVERNOR COMPANY PN IS 8217-137.
